# SDR SWAA2020032442732

- Difficulty date: February 24, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB RIB AT STAB STA. 120.30 3RD STIFFENER FROM FWD END IS CRACKED         REPAIRED R/H HORIZONTAL STAB RIB AT STAB STA. 120.30 3RD STIFFNER FROM FWD END PER SRM 55-10-09-2R-5
